# SDR LR7A00198

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HB5303, FOUND FS 836 LOWER EDGE OF RAMP ELEPHANT EAR CUTOUT DOUBLER INNER SKIN CHAFED AND CRACKED AT WL 190, RBL 62.  REPLACED DOUBLER IAW SRM SMP 583-51-70.
